# SDR 20000626SH020

- Difficulty date: June 14, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N3085W
- Make and model: Beech E-55
- Aircraft serial: TE954
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Part time: 2,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED KIT, PN 55-4030-5S, SI 0090 REV II.  INSPECTED FOR POSSIBLE CRACKS.  FOUND CRACKS ON BOTH LT AND RT SIDES OF BULKHEAD.   CRACK .75 INCH  LT SIDE.  CRACK .3750 INCH RT SIDE, SAME LOCATION.  (X)
